Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had a cystoscopy and on doxycycline. Started getting greenish stool. Worried

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
I had a cystoscopy and now am on Doxycycline. That afternoon stool was XXXXXX No other symptoms
Posted Tue, 16 Oct 2012 in Medicines and Side Effects
Answered by Dr. Raju A.T 17 minutes later

Thanks for your query.

The greenish stool is not related to Doxycycline.

Greenish stool is indication of decreased bowel transit time (intestines move faster).This happens in most cases of surgeries involving abdominal or pelvic organs.

The intestines move faster as a reflex action to the injury occurred to the abdominal or pelvic structures.Hence, the bile remains unprocessed and imparts XXXXXX colour to the stool.

Increasing the fibre content in the food will solve this problem within short time.Also you can take Psyllium husk with water or milk after food this will help better.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor